# SDR FDEA201806121454

- Difficulty date: June 12, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 72,642 hours, 19,812 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Part number: ARB23122
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DROOP LEADING EDGE INBD METAL SEAL CHAFED AT STA XDLE 310. REPAIR CARRIED OUT AT R WING DROOP LEADING EDGE INBD SIDE AS PER SRM 57-40-01-2R FIGURE 202 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
